# SDR SWAA2025081187179

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KEEL BEAM LOCATED BS 727 TO 727A AND S-28R AT AFT CARGO COMPARTMENT 2025-417115<[01] TOOL USED ON ITEM 5 AND 6: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 24-JUL-25;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP -3000 ; S/N : 1859843 ; DUE DATE: 07/OCT/25;[03] TOOL USED: POWER PACK: P/N: PE1068; S/N: PE0318-95852; DUE DATE: 12-OCT-25; THERMOMETER P/N: FLUKE 566; S/N: 65060015WS; DUE DATE: 23-OCT-25.;[04] PERFORMED REPAIR ON KEEL BEAM LOCATED BS 727 TO BS 727A AND S-28R AT AFT CARGO COMPARTMENT INSTALLED IAW EA 25-153-01836. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] RII COMPLETED JOB
